# SDR UALA2012030701507

- Difficulty date: March 4, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: 2
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 1 ENG WOULD NOT SHUT DOWN AFTER TWO ATTEMPTS.  FUEL VALVE L ENG STATUS.  MAINT MSG 73-60211.  STATUS MSG WAS ALSO DISPLAYED WHEN ACFT WAS PICKED UP FROM GATE.  ACCOMPLISHED CALLOUT EG6740 (PTT SEQ 7032006), NO FAULTS, NO MESSAGES.  NR 1 ENG REQUIRES START AND SHUTDOWN 2X PER CALLOUT FOR OP CHECK.  REPLACED FMU PER 73-21-01 PER LEAD INSTRUCTIONS.  DUE TO FLAME DAMAGE TO WING AND FLAP AREA AFT OF NR 1 ENGINE TAILPIPE AFTER ENGINE MOTORING ACFT WILL REQUIRE INSPECTIONS REFERENCING MM PROCEDURE AFTER FIRE DAMAGE, SRM 51-20-03 FOR HEAT DAMAGE ANALYSIS AND GNMM 3-00-01-003  FOR HEAT DAMAGE EVALUATION.
